# SDR A8OA2014F00068

- Difficulty date: February 9, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N218YV
- Make and model: Beech 1900D
- Aircraft serial: UE218
- Aircraft time: 31,655 hours, 43,683 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pressure Switch
- Part number: 5038912121
- Part serial: 1372
- Condition: Defective
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE AFX, AUTOFEATHER, ANNUNCIATOR DOES NOT ILLUMINATE WITH POWER LEVERS ABOVE 89-91 PERCENT N1.
